On algorithmic problems in effectively complete classes of groups
Doklady Akademii Nauk, Tome 123 (1958) no. 1, pp. 13-16
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1958_123_1_a1,
author = {S. I. Adian},
title = {On algorithmic problems in effectively complete classes of groups},
journal = {Doklady Akademii Nauk},
pages = {13--16},
year = {1958},
volume = {123},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1958_123_1_a1/}
}
S. I. Adian. On algorithmic problems in effectively complete classes of groups. Doklady Akademii Nauk, Tome 123 (1958) no. 1, pp. 13-16. http://geodesic.mathdoc.fr/item/DAN_1958_123_1_a1/